# SDR HALA2023083100183

- Difficulty date: August 29, 2023
- Submitted: September 1, 2023
- Operation: Air carrier
- Aircraft: N228HA
- Make and model: Airbus A321-271N
- Aircraft serial: 09274
- Aircraft time: 10,250 hours, 2,183 cycles
- Engine time: 2,195 cycles
- System (JASC): 2612 · Fire Detection
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - ENGINE 1 FIRE LOOP A ECAM CAME ON DURING CLIMB OUT AT 8000' & 16000', THEN WENT AWAY. PERFORMED REMOVED AND REPLACED OF THE FIRE DETECTION UNIT IAW AMM 26-12-34-000-001-A. AND PERFORMED OPS TEST OF THE ENG. FIRE AND OVERHEAT DETECTION WITH THE CFDS. TEST OK. IAW AMM 26-12-00-710-002-B.
